# SDR SWAA2022030121794

- Difficulty date: January 17, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194GR HAS A DELAMINATED DENT IN MIDDLE OF PANEL; MARKED WITH DENT DOT. / PANEL 194GR WILL BE REPLACED WITH NEW PANEL NEW PANEL WILL BE INSTALL ON TASK CARD # PANEL-194-CLOSE SEE THE CARD FOR INSTALL
